# SDR CHQA201100292

- Difficulty date: July 23, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 19,325 hours, 17,023 cycles
- Engine: Allsn AE3007A
- Engine time: 15,472 hours, 15,331 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: BWT138003
- Condition: Disconnected
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, RECEIVED AN AILERON MIS-TRIM MESSAGE FOLLOWED BY AN AUTO-PILOT FAIL.  THE CREW REPORTED THAT THE AILERONS WERE BINDING AND THEY HAD TO BE FORCED FREE.  THE AIRCRAFT LANDED IN KDCA WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO KCMH FOR FURTHER TROUBLESHOOTING.  KCMH MAINTENANCE FOUND THE RIGHT RECIRCULATION FAN DUCT, JUST ABOVE THE AILERON CABLES, HAD COME DETACHED, SOAKING THE SURROUNDING AREA WITH CONDENSATION.  RE-ATTACHED THE RIGHT RECIRCULATION FAN DUCT.  THE AIRCRAFT COMPLETED A SUCCESSFUL TEST FLIGHT AND NO FURTHER DEFECTS WERE NOTED.
